# SDR CA140114002

- Difficulty date: January 3, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 11,848 hours
- Engine: Garrtt TFE73122B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 307085027
- Condition: Failed
- Location: Nr 1 Eng Fuel
- Part time: 11,772 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE FAILED TO LIGHT OFF DURING START SEQUENCE.  TROUBLESHOOTING FOUND ENGINE DRIVE FUEL PUMP TO BE AT FAULT.  REPLACEMENT OF FUEL PUMP CORRECTED THE ISSUE.
